MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; Pulse Generator, Permanent, Implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; Pulse Generator, Permanent, Implantable
Model Number 5826
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Codes Dyspnea (1816); Discomfort (2330); Syncope/Fainting (4411)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital due to syncope, discomfort, and dyspnea.Device interrogation revealed that the pacemaker (pm) exhibited premature battery depletion.The physician elected to explant and replaced the pm.The patient condition was stable.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
ZEPHYR XL DR
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23743682
Report Number2017865-2025-1006784
Device Sequence Number10349532
Product Code NVZ
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number5826
Device Lot NumberP000115613
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/17/2025
09/22/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/29/2025
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown